Beechams Flu Plus Cold and Flu Caplets 8s

8s × 6 × 1

 

Log in to buy

 
Product:Beechams Flu Plus Caplets 8s
RSP:£1.19
POR:27.9%
Pack Size:8s
Product Code:224477
Retail EAN:5000347086939
Vat Rate:Standard
Brand:Beechams
  • For sore throat, blocked nose, aches & pains, headache, fever
  • Non-drowsy

Product Marketing

Paracetamol
Phenylephrine
Caffeine

What are they for?
Beechams Flu Plus Caplets provide relief from sinus pain and the symptoms of colds and flu, including fatigue and drowsiness

Ingredients: Paracetamol 500 mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, fever, aches & pains
Ingredients: Caffeine 25 mg, Action: Mild stimulant, Relief of: Tiredness and fatigue
Ingredients: Phenylephrine hydrochloride 5 mg, Action: Decongestant, Relief of: Blocked nose, painful sinuses

Ingredients

Each caplet contains: Paracetamol 500 mg, Caffeine 25 mg, Phenylephrine Hydrochloride 5 mg, Also includes Colour Sunset Yellow (E 110). See enclosed leaflet for further information. As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.

Additional Information

  • Country of Origin Produce of the EU
  • Pack Type: Box

Preparation and Usage

Please read enclosed leaflet carefully before taking this medicine. How to take. For oral use. Adults and children aged 16 years and over, and the elderly: 2 caplets every 4 hours as required. Do not take more than 8 caplets (4 doses) in any 24 hour period. Do not give to children under 16 years of age. Do not take for more than 7 days except on medical advice. Do not take with other flu, cold or decongestant products and avoid excessive intake of caffeine.

Storage

Store below 25°C in a dry place.

Safety

DO NOT TAKE MORE MEDICINE THAN THE LABEL TELLS YOU TO. IF YOU DO NOT GET BETTER, TALK TO YOUR DOCTOR.Contains paracetamol.Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.Consult your doctor before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines or are pregnant. If you suffer from kidney or liver disease.

Manufacturer’s Address

GlaxoSmithKline,
Brentford,
TW8 9GS,
U.K.

The image and product information have been prepared for illustration and information purposes only and may differ from that shown. Whilst Bestway/Batleys use reasonable endeavors to ensure that the product information presented is accurate and up to date it does not accept any liability for any information which may not be accurate, it is not a substitute for reading the product packaging or label prior to use. You should note that products and their ingredients are subject to change. If you do require precise ingredients or nutritional information you should consult the manufacturer, whose contact details will appear on the packaging or label. Where there is a link to a third party's website for further information on the product, please note that Bestway/Batleys have no control over and no liability for the contents of that website. Bestway/Batleys accept no liability or responsibility whatsoever for any other web sites which may be accessed through the Bestway/Batleys websites. Bestway and Batleys are reliant upon third parties for much of the information provided and reserve the right to change data, references and product specifications at any time. This data is supplied for personal use only. It may not be reproduced in any way whatsoever without Bestways/Batleys prior consent, nor without due acknowledgement.

Ready for Tobacco Track & Trace?

We’ve noticed we don’t have your Tobacco Track & Trace codes. Please click below to go to the Tobacco Track & Trace page where you can enter your codes, or apply for them if need be.

Don’t worry though... you can still buy all non-Tobacco Track & Trace stock without your codes.

Continue shopping Enter/Obtain my codes